MAUDE Adverse Event Report: COVIDIEN MONOJECT; SYRINGE, PISTON

COVIDIEN MONOJECT; SYRINGE, PISTON
Model Number 8881560141
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 9/5/17.An investigation is currently under way; upon completion the results will be forwarded.
 
Event or Problem Description
The customer states that the lower tip is melting and cannot use any fluid.
 
Additional Manufacturer Narrative
A product analysis cannot be performed as samples were not returned to the manufacturing site.The device history record (dhr) for lot 713843x was reviewed.During the manufacturing of the syringe assemblies, (b)(6) syringes were visually inspected and (b)(6) syringes were physically tested with 0 defects recorded relating to this customer report.The device history record for the lot control indicates that product and specification requirements were met with no non-conforming product identified relating to this customer report.If samples are returned the site can re-open the investigation and perform an analysis on the returned samples.Without samples the root cause cannot be identified.Potential contributing factors can include but are not limited to: pack/cool time during manufacturing were set outside of operating window incorrect material used during manufacturing plastiating was set outside of operating window damaged components jam or alignment, note of these were noted in the dhr review.Without samples the site is not able to perform an analysis on the reported condition therefor no formal investigation actions are being taken at this time.If information is provided in the future, a supplemental report will be issued.

Brand Name
MONOJECT
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701 9062
MDR Report Key6841458
Report Number1915484-2017-05047
Device Sequence Number18996460
Product Code FMF
UDI-Device Identifier10884521012240
UDI-Public10884521012240
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2022
Device Model Number8881560141
Device Catalogue Number8881560141
Device Lot Number713843X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/08/2017
Supplement Date Received by Manufacturer08/08/2017
Initial Report FDA Received Date09/05/2017
Supplement Report FDA Received Date03/01/2018
Patient Sequence Number1